Has anyone experienced a two month long migraine after receiving a botox injection for cervical dystonia. Did you try another botox injection and experience the same problem? I have a h/o migraines and had had 11 botox injections previously without a problem.
I have just stated posting on this site. There doesn't seem to be a lot of responses to people posting questions regarding Botox. I have had bad migraine before after receiving Botox, but mine fortunately went away after a few days. Another web site about Botox with question and answers. Realself.com
Hope you are doing better.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2013 • 1 answer
Posted 26 Feb 2013 • 2 answers
Posted 4 Mar 2015 • 1 answer
Posted 12 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 31 Mar 2017 • 0 answers